U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Why do i have muscle weakness? i have researched that muscle weakness is a severe side effect from azithromycin.i have recently started taking azithromycin 250 mg tablets for my sore throat. i am also taking amethyst birth control. on my second day i noti

1 doctor answer2 doctors weighed in
Dr. Laura McMullen
Pediatrics 21 years experience
Muscle : Muscle weakness on one side of the face should be evaluated by a doctor immediately. It could be a medication side effect or bell's palsy, or it could be something very serious such as ramsey-hunt syndrome or a stroke. The treatment depends on the cause and with many of these problems, the sooner they are diagnosed and treated, the better!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 20, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.